# SDR IXXA20140627007

- Difficulty date: June 27, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 52,055 hours, 39,903 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 114T2300170
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LE INBD OF NR 12 SLAT OTBD AUX TRACK LES 1071 CRACKED IN RADIUS.  IAW SRM 51-40-02 & DWG 114T2300 NOSE BEAM PN 114T2300-170 WAS R & R.
